# SDR SWIA2018060144738

- Difficulty date: May 1, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 36,024 hours, 33,387 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON, TOP DENTED.  CONTOURED THE AILERON SKIN IAW REO.
